# SDR FDEA201102240719

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146N544059
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RT CARGO NET TIEDOWN FITTING AT STA 1360 FOUND WITH CORROSION. CORRODED FITTING AT STA 1360 IN AFT CARGO COMPT R & R IAW SRM 51-40-02, REV 102. REPAIR IS CLASSIFIED AS MINOR.
